Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Chronic hair loss, hair thinning. Using minoxidil, no relief. Family history of male pattern baldness. Cure?

Hello sir, I am a medical student 25 yrs old male with a history of hair loss since 5 yrs hair loss is diffuse and the density of hair has decreased a lot shedding of hair is about 200 hairs daily my maternal uncles and my maternal grandfather all are bald with distinct mpb But my pattern of hair loss is diffuse .m using minoxidil for about 2 months bt their is no relief
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi !
Nice To Hear Your Question, As Being a Medical Student You Can Understand That Male Hormones And Genetic Influence Are Main Cause Of Baldness. I Recommend You To Check Your Thyroid Gland Through TSH Test,To See if They Are involve or Not. Rest, Keep Appyling Mintop And Do Consult With Dermatologist Or Cosmatologist. Thanks. Bye.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor